# SDR DXTA2025041603089

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000057
- Aircraft time: 3,573 hours, 2,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1082
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING: STRONG MUSTY AND DIRTY SOCK SMELL COMING THROUGH GASPERS WHILE APU IS ON. NOT AS STRONG WHEN ENGINES ARE OPERATING. CORRECTIVE ACTION: REPLACED HEPA FILTER. OPS CHECK GOOD. IAW CE700 AMM 49-00-00 AND 25-20-10
